RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2009 Volume 54, Issue 3, Pages 567–573 (Mi tvp2810)

Short Communications

On nonparametric estimates of higher spectral densities

V. G. Alekseev

A. M. Obukhov Institute of Atmospheric Physics, Russian Academy of Sciences

Received: 10.08.2005
Revised: 12.02.2007

DOI: 10.4213/tvp2810


 English version:
Theory of Probability and its Applications, 2010, 54:3, 499–504

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025